# SDR IPXA3M80178

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Part serial: 252047
- Condition: Dirty
- Location: Captain'S Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROX 110 KTS, CAPTAIN`S SIDE, UNREALIABLE AIRSPEED, RAN CHECKLIST AND LANDED NORMALLY ON CAD C2.  PURGED CAPT PITOT TUBE IN REF TO MM 34-11-00. FOUND VERY LITTLE DEBRIS IAW TECH.  R & R CAPT PITOT TUBE DUE TO SUSPECTED DISTORTION.  OPS CHECK AND LEAK CHECK GOOD. REF MM 34-11-01 & 34-11-00.
